# SDR UIEA2025031800356

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 179T10052
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TIP REMOVABLE LEADING EDGE WITH CORROSION L= 4.0" W= 3.5 " (ACCESS PANEL 326A). ( VERTICAL STABILIZER TIP REMOVABLE LEADING EDGE WITH CORROSION L= 4.0" W= 3.5 " (ACCESS PANEL 326A) WAS REPLACED IAW SRM 51-10-02-0G-0 REV. 127 15-DEC-24. NO FURTHER DEFECTS NOTED )
